doi: 10.3934/era.2020123

Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $

School of Mathematical Sciences, Tongji University, Shanghai 200092, China

* Corresponding author: Xiaoqing Yue

Received  May 2020 Revised  October 2020 Published  November 2020

Fund Project: Supported by the NSF grant Nos. 11971350, 11431010 of China and the CSC grant No. 202006260122

We study a family of non-simple Lie conformal algebras $ \mathcal{W}(a,b,r) $ ($ a,b,r\in {\mathbb{C}} $) of rank three with free $ {\mathbb{C}}[{\partial}] $-basis $ \{L, W,Y\} $ and relations $ [L_{\lambda} L] = ({\partial}+2{\lambda})L,\ [L_{\lambda} W] = ({\partial}+ a{\lambda} +b)W,\ [L_{\lambda} Y] = ({\partial}+{\lambda})Y,\ [Y_{\lambda} W] = rW $ and $ [Y_{\lambda} Y] = [W_{\lambda} W] = 0 $. In this paper, we investigate the irreducibility of all free nontrivial $ \mathcal{W}(a,b,r) $-modules of rank one over $ {\mathbb{C}}[{\partial}] $ and classify all finite irreducible conformal modules over $ \mathcal{W}(a,b,r) $.

Citation: Wenjun Liu, Yukun Xiao, Xiaoqing Yue. Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $. Electronic Research Archive, doi: 10.3934/era.2020123
References:
[1]

B. BakalovV. G. Kac and A. A. Voronov, Cohomology of conformal algebras, Comm. Math. Phys., 200 (1999), 561-598.  doi: 10.1007/s002200050541.  Google Scholar

[2]

A. BarakatA. De Sole and V. G. Kac, Poisson vertex algebras in the theory of Hamiltonian equations, Jpn. J. Math., 4 (2009), 141-252.  doi: 10.1007/s11537-009-0932-y.  Google Scholar

[3]

A. A. BelavinA. M. Polyakov and A. B. Zamolodchikov, Infinite conformal symmetry in two-dimensional quantum field theory, Nuclear Phys. B, 241 (1984), 333-380.  doi: 10.1016/0550-3213(84)90052-X.  Google Scholar

[4]

R. E. Borcherds, Vertex algebras, Kac-Moody algebras, and the Monster, Proc. Nat. Acad. Sci. USA, 83 (1986), 3068-3071.  doi: 10.1073/pnas.83.10.3068.  Google Scholar

[5]

S.-J. Cheng and V. G. Kac, Conformal modules, Asian J. Math., 1 (1997), 181-193.  doi: 10.4310/AJM.1997.v1.n1.a6.  Google Scholar

[6]

S.-J. Cheng, V. G. Kac and M. Wakimoto, Extensions of conformal modules, in Topological Field Theory, Primitive Forms and Related Topics, Kyoto, (1996), 79–129.  Google Scholar

[7]

A. D'Andrea and V. G. Kac, Structure theory of finite conformal algebras, Selecta Math. (N.S.), 4 (1998), 377-418.  doi: 10.1007/s000290050036.  Google Scholar

[8]

A. De Sole and V. G. Kac, Lie conformal algebra cohomology and the variational complex, Comm. Math. Phys., 292 (2009), 667-719.  doi: 10.1007/s00220-009-0886-1.  Google Scholar

[9]

V. Kac, Vertex Algebras for Beginners, University Lecture Series, 10. American Mathematical Society, Providence, RI, 1997. doi: 10.1090/ulect/010.  Google Scholar

[10]

V. G. Kac, The idea of locality, in Physical Application and Mathematical Aspects of Geometry, Groups and Algebras, eds. H.-D. Doebner et al., World Scienctific, Singapore, (1997), 16–32, arXiv: q-alg/9709008v1. Google Scholar

[11]

V. G. Kac, Formal distribution algebras and conformal algebras, in Proc. 12th International Congress Mathematical Physics (ICMP'97)(Brisbane), International Press, Cambridge, (1999), 80–97.  Google Scholar

[12]

K. Ling and L. Yuan, Extensions of modules over a class of Lie conformal algebras $\mathcal{W}(b)$, J. Alg. Appl., 18 (2019), 1950164, 13 pp. doi: 10.1142/S0219498819501640.  Google Scholar

[13]

K. Ling and L. Yuan, Extensions of modules over the Heisenberg-Virasoro conformal algebra, Int. J. Math., 28 (2017), 1750036, 13 pp. doi: 10.1142/S0129167X17500367.  Google Scholar

[14]

D. LiuY. HongH. Zhou and N. Zhang, Classification of compatible left-symmetric conformal algebraic structures on the Lie conformal algebra $\mathcal{W}(a, b)$, Comm. Alg., 46 (2018), 5381-5398.  doi: 10.1080/00927872.2018.1468903.  Google Scholar

[15]

L. Luo, Y. Hong and Z. Wu, Finite irreducible modules of Lie conformal algebras $\mathcal{W}(a, b)$ and some Schrödinger-Virasoro type Lie conformal algebras, Int. J. Math., 30 (2019), 1950026, 17 pp. doi: 10.1142/S0129167X19500265.  Google Scholar

[16]

H. Wu and L. Yuan, Classification of finite irreducible conformal modules over some Lie conformal algebras related to the Virasoro conformal algebra, J. Math. Phys., 58 (2017), 041701, 10 pp. doi: 10.1063/1.4979619.  Google Scholar

[17]

Y. Xu and X. Yue, $W(a, b)$ Lie conformal algebra and its conformal module of rank one, Alg. Colloq., 22 (2015), 405-412.  doi: 10.1142/S1005386715000358.  Google Scholar

[18]

L. Yuan and H. Wu, Cohomology of the Heisenberg-Virasoro conformal algebra, J. Lie Theory, 26 (2016), 1187-1197.   Google Scholar

[19]

L. Yuan and H. Wu, Structures of $W(2, 2)$ Lie conformal algebra, Open Math., 14 (2016), 629-640.  doi: 10.1515/math-2016-0054.  Google Scholar

show all references

References:
[1]

B. BakalovV. G. Kac and A. A. Voronov, Cohomology of conformal algebras, Comm. Math. Phys., 200 (1999), 561-598.  doi: 10.1007/s002200050541.  Google Scholar

[2]

A. BarakatA. De Sole and V. G. Kac, Poisson vertex algebras in the theory of Hamiltonian equations, Jpn. J. Math., 4 (2009), 141-252.  doi: 10.1007/s11537-009-0932-y.  Google Scholar

[3]

A. A. BelavinA. M. Polyakov and A. B. Zamolodchikov, Infinite conformal symmetry in two-dimensional quantum field theory, Nuclear Phys. B, 241 (1984), 333-380.  doi: 10.1016/0550-3213(84)90052-X.  Google Scholar

[4]

R. E. Borcherds, Vertex algebras, Kac-Moody algebras, and the Monster, Proc. Nat. Acad. Sci. USA, 83 (1986), 3068-3071.  doi: 10.1073/pnas.83.10.3068.  Google Scholar

[5]

S.-J. Cheng and V. G. Kac, Conformal modules, Asian J. Math., 1 (1997), 181-193.  doi: 10.4310/AJM.1997.v1.n1.a6.  Google Scholar

[6]

S.-J. Cheng, V. G. Kac and M. Wakimoto, Extensions of conformal modules, in Topological Field Theory, Primitive Forms and Related Topics, Kyoto, (1996), 79–129.  Google Scholar

[7]

A. D'Andrea and V. G. Kac, Structure theory of finite conformal algebras, Selecta Math. (N.S.), 4 (1998), 377-418.  doi: 10.1007/s000290050036.  Google Scholar

[8]

A. De Sole and V. G. Kac, Lie conformal algebra cohomology and the variational complex, Comm. Math. Phys., 292 (2009), 667-719.  doi: 10.1007/s00220-009-0886-1.  Google Scholar

[9]

V. Kac, Vertex Algebras for Beginners, University Lecture Series, 10. American Mathematical Society, Providence, RI, 1997. doi: 10.1090/ulect/010.  Google Scholar

[10]

V. G. Kac, The idea of locality, in Physical Application and Mathematical Aspects of Geometry, Groups and Algebras, eds. H.-D. Doebner et al., World Scienctific, Singapore, (1997), 16–32, arXiv: q-alg/9709008v1. Google Scholar

[11]

V. G. Kac, Formal distribution algebras and conformal algebras, in Proc. 12th International Congress Mathematical Physics (ICMP'97)(Brisbane), International Press, Cambridge, (1999), 80–97.  Google Scholar

[12]

K. Ling and L. Yuan, Extensions of modules over a class of Lie conformal algebras $\mathcal{W}(b)$, J. Alg. Appl., 18 (2019), 1950164, 13 pp. doi: 10.1142/S0219498819501640.  Google Scholar

[13]

K. Ling and L. Yuan, Extensions of modules over the Heisenberg-Virasoro conformal algebra, Int. J. Math., 28 (2017), 1750036, 13 pp. doi: 10.1142/S0129167X17500367.  Google Scholar

[14]

D. LiuY. HongH. Zhou and N. Zhang, Classification of compatible left-symmetric conformal algebraic structures on the Lie conformal algebra $\mathcal{W}(a, b)$, Comm. Alg., 46 (2018), 5381-5398.  doi: 10.1080/00927872.2018.1468903.  Google Scholar

[15]

L. Luo, Y. Hong and Z. Wu, Finite irreducible modules of Lie conformal algebras $\mathcal{W}(a, b)$ and some Schrödinger-Virasoro type Lie conformal algebras, Int. J. Math., 30 (2019), 1950026, 17 pp. doi: 10.1142/S0129167X19500265.  Google Scholar

[16]

H. Wu and L. Yuan, Classification of finite irreducible conformal modules over some Lie conformal algebras related to the Virasoro conformal algebra, J. Math. Phys., 58 (2017), 041701, 10 pp. doi: 10.1063/1.4979619.  Google Scholar

[17]

Y. Xu and X. Yue, $W(a, b)$ Lie conformal algebra and its conformal module of rank one, Alg. Colloq., 22 (2015), 405-412.  doi: 10.1142/S1005386715000358.  Google Scholar

[18]

L. Yuan and H. Wu, Cohomology of the Heisenberg-Virasoro conformal algebra, J. Lie Theory, 26 (2016), 1187-1197.   Google Scholar

[19]

L. Yuan and H. Wu, Structures of $W(2, 2)$ Lie conformal algebra, Open Math., 14 (2016), 629-640.  doi: 10.1515/math-2016-0054.  Google Scholar

[1]

Hongliang Chang, Yin Chen, Runxuan Zhang. A generalization on derivations of Lie algebras. Electronic Research Archive, , () : -. doi: 10.3934/era.2020124

[2]

Ville Salo, Ilkka Törmä. Recoding Lie algebraic subshifts. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 1005-1021. doi: 10.3934/dcds.2020307

[3]

Yongjie Wang, Nan Gao. Some properties for almost cellular algebras. Electronic Research Archive, 2021, 29 (1) : 1681-1689. doi: 10.3934/era.2020086

[4]

Wen Li, Wei-Hui Liu, Seak Weng Vong. Perron vector analysis for irreducible nonnegative tensors and its applications. Journal of Industrial & Management Optimization, 2021, 17 (1) : 29-50. doi: 10.3934/jimo.2019097

[5]

Hongyan Guo. Automorphism group and twisted modules of the twisted Heisenberg-Virasoro vertex operator algebra. Electronic Research Archive, , () : -. doi: 10.3934/era.2021008

[6]

Bing Sun, Liangyun Chen, Yan Cao. On the universal $ \alpha $-central extensions of the semi-direct product of Hom-preLie algebras. Electronic Research Archive, , () : -. doi: 10.3934/era.2021004

[7]

Kengo Matsumoto. $ C^* $-algebras associated with asymptotic equivalence relations defined by hyperbolic toral automorphisms. Electronic Research Archive, , () : -. doi: 10.3934/era.2021006

[8]

P. K. Jha, R. Lipton. Finite element approximation of nonlocal dynamic fracture models. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1675-1710. doi: 10.3934/dcdsb.2020178

[9]

Ying Liu, Yanping Chen, Yunqing Huang, Yang Wang. Two-grid method for semiconductor device problem by mixed finite element method and characteristics finite element method. Electronic Research Archive, 2021, 29 (1) : 1859-1880. doi: 10.3934/era.2020095

[10]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[11]

Yue Feng, Yujie Liu, Ruishu Wang, Shangyou Zhang. A conforming discontinuous Galerkin finite element method on rectangular partitions. Electronic Research Archive, , () : -. doi: 10.3934/era.2020120

[12]

Bin Wang, Lin Mu. Viscosity robust weak Galerkin finite element methods for Stokes problems. Electronic Research Archive, 2021, 29 (1) : 1881-1895. doi: 10.3934/era.2020096

[13]

Xiu Ye, Shangyou Zhang, Peng Zhu. A weak Galerkin finite element method for nonlinear conservation laws. Electronic Research Archive, 2021, 29 (1) : 1897-1923. doi: 10.3934/era.2020097

[14]

Jiwei Jia, Young-Ju Lee, Yue Feng, Zichan Wang, Zhongshu Zhao. Hybridized weak Galerkin finite element methods for Brinkman equations. Electronic Research Archive, , () : -. doi: 10.3934/era.2020126

[15]

Duy Phan, Lassi Paunonen. Finite-dimensional controllers for robust regulation of boundary control systems. Mathematical Control & Related Fields, 2021, 11 (1) : 95-117. doi: 10.3934/mcrf.2020029

[16]

Anton A. Kutsenko. Isomorphism between one-dimensional and multidimensional finite difference operators. Communications on Pure & Applied Analysis, 2021, 20 (1) : 359-368. doi: 10.3934/cpaa.2020270

[17]

Laura Aquilanti, Simone Cacace, Fabio Camilli, Raul De Maio. A Mean Field Games model for finite mixtures of Bernoulli and categorical distributions. Journal of Dynamics & Games, 2020  doi: 10.3934/jdg.2020033

[18]

Shudi Yang, Xiangli Kong, Xueying Shi. Complete weight enumerators of a class of linear codes over finite fields. Advances in Mathematics of Communications, 2021, 15 (1) : 99-112. doi: 10.3934/amc.2020045

[19]

Junkee Jeon. Finite horizon portfolio selection problems with stochastic borrowing constraints. Journal of Industrial & Management Optimization, 2021, 17 (2) : 733-763. doi: 10.3934/jimo.2019132

[20]

Matúš Tibenský, Angela Handlovičová. Convergence analysis of the discrete duality finite volume scheme for the regularised Heston model. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1181-1195. doi: 10.3934/dcdss.2020226

 Impact Factor: 0.263

Metrics

  • PDF downloads (33)
  • HTML views (81)
  • Cited by (0)

Other articles
by authors

[Back to Top]